• Has anyone had to go through withdrawals from their synthroid to prep for a scan due to their thyroid cancer?

    Asked by cpadilla2930 on Tuesday, October 9, 2012

    Has anyone had to go through withdrawals from their synthroid to prep for a scan due to their thyroid cancer?

    I need suggestions on how to deal with the shaking and nausea and weakness. My sister has to go through this for an entire month before they can do a scan to see where she is at with her cancer. Any help I can get to help her go through this and manage the side effects will be helpful please

    1 Answer from the Community

    • nancyjac's Avatar
      nancyjac

      Well I don't have thyroid cancer but I have been on synthroid for many years and during that time, I have been off of it from a month or longer without any shaking, nausea, or weakness. I did feel a bit more fatigued and got cold more easily. Why do you think she will experience nausea, shaking, and weakness?

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more pancreatic cancer questions.  Also, don't forget to check out our Pancreatic Cancer page.